# SDR SWI2024F01144

- Difficulty date: September 21, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 37,439 hours, 24,335 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LWR EXTERNAL FUSELAGE SKIN IS GOUGED AT STGR 27 BETWEEN FS 972 AND FS 981.     (C-CHECK RO 11/6/2024)    BLENDED DAMAGE AND FOUND OUT OF LIMITS. REPAIRED LOWER SKIN PER BOMBARDIER REO 670-53-00-290 REV -F DATE 2019/04/26. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKYLEAK CHECK GOOD.
